Alert archive / Indiana / Special Marine Warnings in 2011
Special Marine Warning 21, NWS Northern Indiana
NWS Northern Indiana issued this special marine warning at Jul 29, 2011, 1:24 AM EDT. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2011, 1:24 AM EDT (05:24 UTC)
- Expired
- Jul 29, 2011, 3:15 AM EDT
- In force
- 111 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
The radar
The Northern Indiana radar (KIWX), 112 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.4 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2796 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
545
WHUS53 KIWX 290524
SMWIWX
LMZ043-046-080-290715-
/O.NEW.KIWX.MA.W.0021.110729T0524Z-110729T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
124 AM EDT FRI JUL 29 2011
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
NEW BUFFALO MI TO ST JOSEPH MI...
MICHIGAN CITY IN TO NEW BUFFALO MI...
LAKE MICHIGAN MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFF SHORE TO
MID LAKE...
* UNTIL 315 AM EDT
* AT 118 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS EXTENDING
FROM THE CHICAGO METRO AREA EASTWARD INTO SOUTHERN LAKE MICHIGAN...
CAPABLE OF PRODUCING STRONG WINDS TO 40 KNOTS AND SMALL HAIL...
MOVING EAST AT 25 KNOTS.
* THESE STRONG THUNDERSTORMS WILL AFFECT MUCH OF THE SOUTHEASTERN
PORTION OF LAKE MICHIGAN OVER THE NEXT COUPLE OF HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT STRONG WINDS TO 40 KNOTS...SMALL HAIL...HIGH
WAVES...DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD SEEK
SAFE HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES.
INTENSE LIGHTNING IS OCCURRING WITH THESE STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 4212 8696 4213 8659 4211 8649 4192 8660
4181 8673 4173 8690 4180 8696
TIME...MOT...LOC 0522Z 265DEG 26KT 4193 8706
WIND...HAIL 40KTS <.75IN
$$
FISHERWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special marine warning went out at Jul 28, 7:55 PM EDT, 5 hours 29 minutes earlier.
Area forecast discussion, Jul 28, 7:55 PM EDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
755 PM EDT THU JUL 28 2011
.AVIATION/UPDATE...
CONVECTIVE INITIATION STARTING WELL UPSTREAM INADVOF MIDLVL
SHORTWAVE ENTERING SCNTL IA POINTS TOWARD TIMING CONCERNS WRT PUBLIC
FCST. EVEN WITH DOWNSTREAM DVLPMENT PSBL FM INITIAL SERN IA TSRA
CLUSTER...INTO NWRN IL WHERE SFC DPS POOLED INTO UPR 70S...BEST
CONVECTIVE CHCS ACRS SRN LWR MI/NRN IN SHOULD HOLD OFF TIL AFTER
MIDNIGHT...PER 4KM WRF AND GRDL TREND OF 3KM HRRR WITH ITS SLOW
DEMPHASIS ON LAKE BREEZE INITIATION THIS EVE ACRS NWRN IN. SLIGHT
TWEAK TO AVN FCST FOR LATER TSRA AT KSBN TRANSITIONING TO CB/SHRA
MENTION AT KFWA AS COMPLEX ENCOUNTERS WEAKER SHEAR/INSTABILITY COMBO
FURTHER EWD AND UNFAVORABLE TIMING AS COMPLEX TO LKLY BECOME OUTFLOW
DOMINANT BY DAYBREAK ARRIVAL INTO NERN IN. SUBSTANTIVE CHNGS WRT
TIMING IN PUBLIC FCST THOUGH PLACEMENT OF FLASH FLOOD WATCH ON TRACK
IN HIEST PWAT WELL IN EXCESS OF 2.00 INCHES/DEEP WARM CLD LYR DEPTH.
.SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT
PERSISTENT LARGE SCALE FLOW PATTERN WILL CONTINUE THIS PERIOD WITH
IMPULSE-LADEN WESTERLIES OVER THE TOP OF AN EXPANSIVE UPPER RIDGE
ACROSS THE SRN TWO THIRDS OF THE LOWER 48. AS OF 18Z...A SFC
BOUNDARY WAS DRAPED FROM CENTRAL IA EWD TOWARDS THE IL/WI BORDER AND
SOUTHERN LOWER MI. ALOFT...THERE HAS ACTUALLY BEEN SUBTLE HEIGHT
RISES TODAY AHEAD OF A LOW AMPLITUDE SHORTWAVE TROUGH BEING ANALYZED
NEAR THE OMAHA NE AREA. EXTENSIVE CLOUD COVER ACROSS NORTHERN AREAS
HAS LIMITED HEATING TODAY...WITH TEMPS ONLY IN THE LOW/MID 80S AS OF
18Z. IT HAS BEEN A DIFFERENT STORY ACROSS THE SOUTH WHERE ABUNDANT
SUNSHINE HAS ALLOWED TEMPS TO REACH THE LOW/MID 90S WITH HEAT INDEX
VALUES IN EXCESS OF 100F. WITH THIS HAVE OPTED TO CONTINUE WITH THE
HEAT ADVISORY THROUGH 00Z FOR AREAS ALONG/SOUTH OF HIGHWAY 30.
ISO/SCT CONVECTION STILL POSSIBLE THIS AFTN AND EARLY EVE GIVEN THE
DIFFERENTIAL HEATING ZONE BISECTING THE FA...WITH SBCAPE/S EXCEEDING
3000 J/KG. WILL CONTINUE TO COVER WITH LOW CHC POPS. IF STORMS DO
DEVELOP...2-2.5 INCH PWAT VALUES WILL SUPPORT WATER LOADING AND AN
ISO WIND THREAT IN A LOW SHEAR/HIGH INSTABILITY ENVIRONMENT.
THE ABOVE MENTIONED MID LVL IMPULSE OVER WESTERN IA WILL CONTINUE
ITS EWD PUSH ON SOUTHERN FRINGE OF 30 KT 500 HPA
WESTERLIES...GETTING A LITTLE BIT OF AN EXTRA BOOST FROM A MORE WELL
PRONOUNCED SHORTWAVE TROUGH OVER THE NRN HIGH PLAINS AND SOUTH
CENTRAL CANADA. AREA OF SHOWERS/STORMS ASSOCIATED WITH THIS FEATURE
ACROSS NRN IL AND SRN WI SHOULD REMAIN OFF TO THE NORTH AND WEST OF
THE OUR CWA INTO EARLY THIS EVENING. HOWEVER...EXPECT RENEWED
CONVECTION THIS EVENING...WITH THIS CONVECTION GROWING UPSCALE INTO
AN ORGANIZED MCS. THE BULK OF HIGHRES MODEL GUIDANCE TRACKS THIS
SYSTEM INTO MUCH OF WI AND MI TONIGHT...CLIPPING THE NORTHERN HALF
OF THE FA. THE MAIN CONCERN APPEARS TO BE LOCALLY HVY RAIN AND FLASH
FLOODING...MAINLY ALONG AND NORTH OF ROUTE 6...GIVEN A DEEP
WARM CLOUD LAYER...INCREASING CONVERGENCE ALONG THE BOUNDARY PER
WEAK HEIGHT FALLS AND THE RAMPING UP OF THE LLJ. ALSO...PWATS WILL
LIKELY REMAIN IN EXCESS OF 2 INCHES WITHIN THE THETA-E RIDGE AND
FROM MOISTURE POOLING INVOF THE FRONT. WITH THIS WILL HOIST A FFA
FOR OUR NRN TWO TIERS OF COUNTIES. POPS DROP OFF CONSIDERABLY TO THE
SOUTH TONIGHT...ALTHOUGH CONVECTION MAY SETTLE IN THESE AREAS ALONG
MCS OUTFLOW LATER TONIGHT INTO FRIDAY MORNING.
HEIGHT FALLS ACROSS THE GREAT LAKES...COMBINED WITH THE EXPECTED MCS
OUTFLOW WILL ACT TO FORCE THE AFOREMENTIONED SFC BOUNDARY SOUTH
FRIDAY INTO FRIDAY NIGHT. HOW FAR SOUTH WILL RESULT FROM THE
EVOLUTION OF TONIGHT/S CONVECTIVE COMPLEX. ATTM...IT APPEARS AS IF
THE BOUNDARY WILL BE LOCATED OVER OUR SOUTHERN CWA BY FRIDAY AFTN.
ENOUGH HEATING AND DESTABILIZATION MAY BE ENOUGH TO SPARK ISO/SCT
STORMS ALONG THE BOUNDARY BY THIS TIME.
&&
.LONG TERM...SATURDAY THROUGH THURSDAY
A TYPICAL SUMMERTIME PATTERN WILL CONTINUE FOR THE LONG TERM PERIOD
WITH MAIN HIGHLIGHT OF THIS PERIOD TRYING TO RESOLVE TIMING OF A FEW
FRONTAL PASSAGES ALONG WITH ANY ASSOCIATED CHANCES OF SHOWERS AND
STORMS.
AN UPPER LEVEL TROUGH WILL CONTINUE TO PROGRESS THROUGH QUEBEC ON
FRIDAY ALLOWING A TRAILING COOL FRONT TO TRACK ACROSS THE GREAT
LAKES REGION. CONVECTIVE CHANCES SOMEWHAT IN QUESTION SATURDAY AS
SOME SLIGHT INDUCED AMPLIFICATION OF MID LEVEL RIDGING IS EXPECTED
ACROSS THE REGION FROM NEXT STRONG SOUTHERN CANADIAN UPPER TROUGH
TRACKING ACROSS NORTHERN MANITOBA. VERY DIFFICULT TO SEE MUCH IN
TERMS OF MID AND UPPER FORCING FOR THE LOCAL AREA ON
SATURDAY...ALTHOUGH EVEN WITH SLIGHTLY COOLER AIR MASS IN
PLACE...FORECAST SOUNDINGS DO SUGGEST ANY CONVECTIVE INHIBITION ON
THE WEAK SIDE WITH WEAK TO MODERATE AFTERNOON INSTABILITY. DEEP
MOISTURE PROFILES ALSO NOT NEARLY AS IMPRESSIVE IN THIS POST FRONTAL
ENVIRONMENT SO HAVE OPTED TO KEEP SATURDAY DRY AT THIS TIME. SAME
SYNOPTIC PATTERN WILL BE IN PLACE FOR SUNDAY WITH SFC HIGH PRESSURE
ACROSS THE AREA...AND WITH UNFAVORABLE LOW LEVEL LAPSE RATES AND
TENDENCY TOWARD SYNOPTIC SCALE SUBSIDENCE CONTINUING DOWNSTREAM OF
AMPLIFYING UPPER RIDGE ACROSS NORTH CENTRAL CONUS/SOUTHERN
CANADA...SUNDAY SHOULD ALSO FEATURE DRY CONDITIONS.
THE AFOREMENTIONED MANITOBA TROUGH SHOULD TRACK INTO WESTERN QUEBEC
SUNDAY NIGHT...EVENTUALLY ALLOWING ANOTHER WEAK COOL FRONT TO DROP
INTO THE SOUTHERN GREAT LAKES REGION FOR MONDAY. PREDOMINANCE OF
WESTERLY LOW LEVEL FLOW AND HISTORY OF SUBSIDENCE THIS AIRMASS WILL
UNDERGO THIS WEEKEND STILL LENDS SOME QUESTION AS TO DEEPER MOISTURE
AVAILABILITY ON MONDAY AHEAD OF THE FRONT. LOW LEVEL CONVERGENCE
ALSO EXPECTED TO BE QUITE MEAGER WITH THE FRONT BEING SO FAR
DIVORCED FRONT STRONGER UPPER FORCING ACROSS SOUTHEAST CANADA.
TAKING THE ABOVE INTO ACCOUNT...WILL KEEP FROPA DRY FOR MONDAY.
SECOND SFC HIGH WILL OVERSPREAD SOUTHERN GREAT LAKES BEHIND THIS
FRONT FOR TUESDAY AND FOCUS WILL THEN SHIFT TO YET ANOTHER SOUTHERN
CANADIAN TROUGH AND ASSOCIATED COLD FRONT FOR THE TUESDAY NIGHT INTO
WEDNESDAY PERIOD. MEDIUM RANGE MODELS BEGIN TO DIVERGE MORE
SUBSTANTIALLY IN HANDLING THE STRENGTH AND TRACK OF THIS
TROUGH...AND HAVE CONTINUED THE IDEA FROM PREVIOUS FORECAST IN
LEANING TOWARD AN ECMWF/GEM/GFS COMPROMISE AT THIS TIME. THIS
CONSENSUS SOLUTION SEEMS TO OFFER GOOD CONTINUITY FROM PREVIOUS
FORECAST IN INTRODUCING CHANCE OF TSRA LATE TUESDAY NIGHT INTO
WEDNESDAY WITH THIS NEXT FRONT...WHICH WILL LIKELY HAVE SOME BETTER
POOLED AND DEEPER LOW LEVEL MOISTURE TO WORK WITH. THE MID WEEK
PERIOD MAY MARK A RETURN TO THE MORE ACTIVE PATTERN IN TERMS OF
PRECIP CHANCES THROUGH LATE WEEK WITH OVERALL DEAMPLIFICATION OF
WESTERN/CENTRAL CONUS RIDGE EXPECTED.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
INZ012>018-020-022>027-032>034.
FLASH FLOOD WATCH FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH
FRIDAY MORNING FOR INZ003>007.
MI...FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH FRIDAY
MORNING FOR MIZ077>081.
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ015-
016-024-025.
LM...NONE.
&&
SHORT TERM...STEINWEDEL
LONG TERM...MARSILI
AVIATION...MURPHY
UPDATE....MURPHYHazardous weather outlook, Jul 28, 7:56 PM EDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 756 PM EDT THU JUL 28 2011 INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-300000- NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN... GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH... BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 756 PM EDT THU JUL 28 2011 /656 PM CDT THU JUL 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS...MAINLY AFTER MIDNIGHT. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...HOWEVER STRONGER STORMS MAY HAVE RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR AND CAUSE ISOLATED PONDING OF WATER ON ROADWAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HOT AND HUMID CONDITIONS ARE EXPECTED MUCH OF THIS PERIOD. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY MORNING AND AGAIN TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING AND RAINFALL TOTALS IN EXCESS OF ONE INCH. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-300000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 756 PM EDT THU JUL 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY OVERNIGHT. WINDS AND WAVES WILL BE LOCALLY HIGHER IN AND NEAR STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE INZ003>007-MIZ077>081-300000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE 756 PM EDT THU JUL 28 2011 /656 PM CDT THU JUL 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT...ESPECIALLY AFTER MIDNIGHT. WHILE WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED... SOME OF THE STORMS COULD CONTAIN VERY HEAVY DOWNPOURS WITH ONE TO TWO INCH PER HOUR RAINFALL RATES THAT WOULD CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HOT AND HUMID CONDITIONS ARE EXPECTED MUCH OF THIS PERIOD. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY THROUGH FRIDAY EVENING AND AGAIN TUESDAY NIGHT INTO WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED...BUT SOME OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL FRIDAY AND FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING AND RAINFALL TOTALS IN EXCESS OF ONE INCH. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jul 29, 1:06 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
106 AM EDT FRI JUL 29 2011
MIZ077-290515-
BERRIEN MI-
106 AM EDT FRI JUL 29 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN BERRIEN COUNTY...
AT 103 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAKE MICHIGAN BEACH...OR 6 MILES NORTH OF
BENTON HEIGHTS...MOVING EAST AT 50 MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PAW PAW LAKE...COLOMA AND WATERVLIET...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4213 8623 4210 8645 4215 8646 4225 8637
4225 8623
TIME...MOT...LOC 0505Z 257DEG 48KT 4221 8636The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 4:03 AM EDT | Special Weather Statement | IWX | Elkhart, LaPorte, Saint Joseph | 57 min |
| Jul 29, 5:14 AM EDT | Special Weather Statement | IWX | DeKalb, Elkhart, Kosciusko, LaGrange, Marshall, Noble and 4 more | 61 min |
| Jul 29, 5:17 AM EDT | Areal Flood Advisory | IWX | LaPorte, Starke | 3 hr |
| Jul 29, 6:21 AM EDT | Special Weather Statement | IWX | Marshall | 24 min |
| Jul 29, 6:22 AM EDT | Areal Flood Advisory | IWX | Fulton, Kosciusko, Marshall, Miami, Pulaski, Starke and 1 more | 53 min |
| Jul 29, 9:03 AM EDT | Areal Flood Advisory | IWX | Cass, White | 3 hr |
| Jul 29, 1:06 AM EDT | Special Weather Statement | IWX | Van Buren | 9 min |
| Jul 29, 1:54 AM EDT | Special Weather Statement | IWX | Saint Joseph | 36 min |
| Jul 29, 2:00 AM EDT | Special Weather Statement | IWX | Berrien | 45 min |
| Jul 29, 2:30 AM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 30 min |
| Jul 29, 2:47 AM EDT | Special Weather Statement | IWX | Branch | 28 min |
| Jul 29, 3:04 AM EDT | Special Weather Statement | IWX | Berrien, Cass, Saint Joseph | 56 min |
| Jul 29, 4:00 AM EDT | Special Weather Statement | IWX | Branch, Hillsdale | 60 min |
| Jul 29, 4:51 AM EDT | Areal Flood Advisory | IWX | Hillsdale | 3 hr |
Nearby
Special Marine Warnings in Indiana, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.